# SDR P5CA2017112900378

- Difficulty date: November 29, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,769 hours, 19,947 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Light
- Condition: Inoperative
- Location: Pitot System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AUX PITOT WARNING LIGHT INOP. TRANSFERRED TO MDDR 86607 CAT "B" PER MEL 30-31-02.
